# SDR CALA0001802

- Difficulty date: November 19, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR INNER SKIN CORRODED AROUND RIVET NUTS.  THE RIVET NUTS WERE REMOVED.  A DOUBLER AND RIVET NUTS WERE INSTALLED IAW SRM 51-30-1, 52-01, FIGURE 2, AND 51-30-2.
